Some Kinds of Homomorphisms on Hypervector Spaces
DOI:
https://doi.org/10.23755/rm.v34i0.416Abstract
In this paper, we introduce the concepts of homomorphism of type 1, 2 and 3 and good homomorphism. Then we investigate some properties of them.
References
R. Ameri, O. R. Dehghan, On dimension of hypervector spaces, Eur. J. Pure Appl. Math, 1 (2008) 32–50.
P. Corsini, Recent results in the theory of hypergroups, Boll. Unione Mat. Ital. (9), 2 (1983) 133–138.
P. Corsini, V. Leoreanu, Applications of hyperstructure theory, Kluwer Academic Publishers, Advances
B. Davvaz, Isomorphism theorems of polygroups, Bull. Malays. Math. Sci. Soc. (2), 33 (2010) 385–392.
B. Davvaz, Groups in polygroups, Iran. J. Math. Sci. Inform., 1 (2006) 25–31.
J. E. Eaton, Theory of cogroups,Duke Math. J., 6 (1940) 101–107. 7. D. Freni, Strongly transitive geometric spaces: Applications to hypergroups and semigroups theory, Comm. Algebra, 32 (2004) 969–988.
D. Freni, A new characterization of the derived hypergroup via strongly regular equivalences, Comm. Algebra, 30 (2002) 3977–3989.
T. W. Hungerford, Algebra, graduate texts in mathematics, 73. Springer-Verlag, New York-Berlin, 1980.
J. Jantosciak, Homomorphisms, equivalences and reductions in hypergroups, Riv. Mat., 9 (1991), 23–47.
M. Koskas, Groupoides, demi-hypergroupes et hypergroupes. (French), J. Math. Pures Appl. (9), 49 (1970) 155–192.
M. Krasner, A class of hyperrings and hyperfiels, internat. J. Math. Math. Sci., 6 (1983) 307–311.
F. Marty, Sur nue generalization de la notion do group, 8nd congress of the Scandinavic Mathematics , Stockholm, 1934, 45–49.
M. S. Tallini, Weak hypervector space and norms in such spaces, Algebraic Hyper Structurs and Applications, Jast, Rumania, Hadronic Press, (1994) 199–206.
M.S. Tallini, Hypervector spaces, Proceedings of the fourth international congress of algebraic hyperstructures and applications, Xanthi, Greece, 1990, 167–174.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.